Investigation of a convolution integral equation with variable coefficients
Differencialʹnye uravneniâ, Tome 21 (1985) no. 9, pp. 1645-1648
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_9_a32,
author = {T. A. Tuzik},
title = {Investigation of a convolution integral equation with variable coefficients},
journal = {Differencialʹnye uravneni\^a},
pages = {1645--1648},
year = {1985},
volume = {21},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_9_a32/}
}
T. A. Tuzik. Investigation of a convolution integral equation with variable coefficients. Differencialʹnye uravneniâ, Tome 21 (1985) no. 9, pp. 1645-1648. http://geodesic.mathdoc.fr/item/DE_1985_21_9_a32/